# SDR CA971031003

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A24R
- Engine: Lyc IO360A1B
- Propeller: Mcauly 2D34C9
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: C5262
- Condition: Worn
- Location: Prop Hub
- Part time: 428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. CYLINDER FOUND WORN AND WAS REPLACED. THE PROPELLER BLADE (P/N S78FBM-1.5) WAS FOUND NICKED ON THE LEADING EDGE AND THE FACE AND WAS TRIMMED.
